# SDR J7SA201307081410

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N442FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45364
- Aircraft time: 4,122 hours, 3,032 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Box
- Part number: 6627401000003
- Part serial: D0598
- Condition: Failed
- Location: Zone 300
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER PRIMARY TRIM FAIL CAS MESSAGE POSTED IN FLIGHT.
